Blurry Eye Solution After Being Given Drops Due To Red And Itchy Eyes?
In the afternoon, I want to ask. Initially my right eye was red itchy and when it blinked like there was a pebble blocking me. I consulted an ophthalmologist, then was given drops of pr pred cendo, then itchy red eyes and like there were gravel improved, but after that my eyes became blurry, The doctor said, stop taking the predose drops, replace it using a hylub cendo. And until now my eyes are still blurred. What are the causes and solutions?
Hello, thank you for the question to HealthReplies.com
The symptoms of opaque eyes that you experience may be a side effect of the eye drops prednisolone (P-Pred Cendo) drug you are using. Blurred eyes are one of the common side effects, other side effects that can occur include eye pain, halos (halo) when looking at light sources, eyes that are more sensitive to light (discomfort or pain when exposed to bright light) ), the presence of yellowish-white patches on the surface of the eye, the sensation of foreign objects in the eye. Generally, these symptoms will improve by themselves after you stop using prednisolone eye drops. If symptoms persist after 3 days or more you stop using the drug, or you feel your eyesight is getting disturbed, your eyes look red and often remove eye discharge, you feel severe pain in the eyes, immediately check yourself back to the eye doctor.
So much information from me, hopefully enough answer